%0 Journal Article
	%A Thanin Sitthiwirattham and  Jiraporn Reunsumrit
	%D 2014
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 89, 2014
	%T Existence of Positive Solutions for Second-Order Difference Equation with Discrete Boundary Value Problem
	%U https://publications.waset.org/pdf/9998364
	%V 89
	%X We study the existence of positive solutions to the three
points difference-summation boundary value problem. We show the
existence of at least one positive solution if f is either superlinear or
sublinear by applying the fixed point theorem due to Krasnoselskii
in cones.

	%P 816 - 821